advertisement
Question
Posted by: Debbie | 2007/06/18

Miranda

Hi, my gynae wants to insert a Miranda. He says it will take away my PMS symptoms, moodiness etc. Is this true? Are there any side effects or dangers? I don't need it as a contraceptive or to take away menstration, purley for PMS.
Please advise. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think you mean the Mirena. It may help with PMS but some women find a worsening. Perhaps you should first try the Pill to see if that helps. The Mirena can cause irregular bleeding for up to 9 months after insertion.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement